# SDR SWIA200819040

- Difficulty date: January 7, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 12,963 hours, 11,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 73197
- Condition: Discharged
- Location: Emergency Lights
- Part time: 974 hours, 693 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6799 - CEILING EMERGENCY EXIT SIGNS AT OVERWING EXIT ARE INOP.  REPLACED NR 3 EMERGENCY LIGHT BATTERY PACK WITH A SERVICEABLE UNIT.  OPS CHECKS GOOD IAW 33-51-01.
